By gretchensun Latest Reply 2010-02-01 17:31:45 -0600
Started 2009-09-26 09:33:00 -0500

just started byetta today..i have a blue spot at the injection site about the size of a nickel…it that just me not knowing how togive myself a shot? on the test it seems only a drop of medication comes out? is that correct?

6 replies

gretchensun 2009-09-29 06:39:01 -0500 Report

I have been taking byetta 5 for appx a week now. At first was bruising with the shots but am better at it now. I got a little sick at my stomach with the evening shot but not with the morning one. I started giving my injection in my leg instead of my stomach and that did seem to help a little…seems to be working ok.

kdroberts 2009-09-26 19:08:35 -0500 Report

It's a bruise. Hopefully other ones should not have that happen. How are you injecting?

gretchensun 2009-09-27 06:27:51 -0500 Report

it was my first injection and the next one did not make a bruise..guess I stuck it in wrong. I usually have coffee first thing in the morning and then eat breakfast a few hours later. do I take the byetta b4 the coffee or b4 the meal? my numbers were 273 this morn so not sure it is even working?

Next Discussion: my bloodwork results »